# SDR S05432042

- Difficulty date: January 22, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28709
- Aircraft time: 36,975 hours, 6,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B015709
- Part serial: PH0049
- Condition: Damaged
- Location: Rt Mlg
- Part time: 36,975 hours, 6,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9A CHECK FOUND RT WING GEAR RETRACT ACTUATOR ROD END SLEEVE WORN OUT.  ROD END BEARING SLEEVE WORN OUT.  ACTUATOR REPLACED AND FUNCTION TEST NORMAL.  IAW 744 AMM 32-32-01 P.407 AND IPC 32-11-01 FIG.1.  WASHERS AND SPACERS SHOULD BE INSTALLED ON BOTH SIDE OF ROD END.  SHORT INSTALLATION OF SPACERS AND WASHERS WILL LEAD TO DISLOCATION BETWEEN BEARING AND ROD END.  ROOT CAUSE OF THIS EVENT IS ATTRIBUTED TO "NOT COMPLY WITH MANUAL"
